# SDR AALA201910099006

- Difficulty date: October 8, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 69,886 hours, 26,805 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT ON SEAT ROW 15 INOPERATIVE. MAINTENANCE REPLACED DAMAGED HARNESS FOR EMERGENCY LIGHT PER STANDARD PRACTICES AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
